Completeness theorems for two propositional logics in which identity diverges from mutual entailment

Notre Dame Journal of Formal Logic 22 (3):269-282 (1981)
Anderson and Belnap devise a model theory for entailment on which propositional identity equals proposional coentailment. This feature can be reasonably questioned. The authors devise two extensions of Anderson and Belnap’s model theory. Both systems preserve Anderson and Belnap’s results for entailment, but distinguish coentailment from identity.
Keywords Anderson  Belnap  entailment  propositional identity
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    C. Lewy (1964). Entailment And Propositional Identity. Proceedings of the Aristotelian Society 64:107-122.

    Monthly downloads

    Added to index


    Total downloads

    2 ( #258,312 of 1,089,127 )

    Recent downloads (6 months)

    1 ( #69,735 of 1,089,127 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature

    Start a new thread
    There  are no threads in this forum
    Nothing in this forum yet.